# SDR AALA20110715TUL01

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 35,260 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS 1463 CANT FRAME WEB CRACKED ABOVE LEFT LOUVER BOX.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIGURE 38 AND EA MD80-53-018063 DATED 7-14-2011.
